Beloc Nausea Side Effect Reports
The following Beloc Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
|Haemorrhage Subcutaneous, Purpura, Dizziness, Nausea|
This Nausea side effect was reported by a consumer or non-health professional from US. A 63-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Beloc Zok (dosage: 50 Dose Unit Not Provided), which was started on 2012. Concurrently used drugs:
|Hypersensitivity, Dyspnoea, Eye Pruritus, Nausea, Blood Pressure Fluctuation, Catheterisation Cardiac, Rhinorrhoea, Diarrhoea, Burning Sensation Mucosal|
This Nausea Beloc-zok Comp side effect was reported by a pharmacist from UNITED STATES on Jan 19, 2011. A Female , 56 years of age, was treated with Beloc-zok Comp. The patient presented the following health conditions:
|Eye Pruritus, Hypersensitivity, Catheterisation Cardiac, Nausea, Rhinorrhoea, Blood Pressure Fluctuation, Diarrhoea, Dyspnoea|
This is a Beloc-zok Comp side effect report of a 56-year-old female patient (weight:NA) from GERMANY, suffering from the following symptoms/conditions: NA, who was treated with Beloc-zok Comp (dosage:NA, start time: Jan 01, 1997), combined with:
Beloc Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Beloc Nausea Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.